PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 INVENT MATH 杂志介绍 收藏
缩写名/全名
INVENT MATH
INVENTIONES MATHEMATICAE
ISSN号 0020-9910
研究方向 数学-数学
影响因子 2015:2.825, 2016:2.946, 2017:2.767, 2018:2.906, 2019:2.986,
出版国家 GERMANY
出版周期 Monthly
年文章数 74
出版年份 0
是否OA No
审稿周期(仅供参考) 较慢,6-12周
录用比例 较易
投稿链接
投稿官网 http://www.springer.com/mathematics/journal/222
h-index 91
CiteScore
CiteScoreSJRSNIPCiteScore排名
3.116.8353.543
学科分区排名
大类:Mathematics
小类:General Mathematics
Q111 / 339

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0020-9910%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 3区1区2区
MATHEMATICS
数学
4区4区1区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 1区1区2区
MATHEMATICS
数学
2区3区1区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.The precise bound for the area–length ratio in Ahlfors’ theory of covering surfaces

Author: Guang Yuan Zhang
Journal: INVENTIONES MATHEMATICAE, 2012, Vol.191, 197-253, DOI:10.1007/s00222-012-0398-z
    DOI
2.Homoclinic groups, IE groups, and expansive algebraic actions

Author: Nhan-Phu Chung, Hanfeng Li
Journal: INVENTIONES MATHEMATICAE, 2014, Vol.199, 805-858, DOI:10.1007/s00222-014-0524-1
    DOI
3.Quasi-isometry and deformations of Calabi–Yau manifolds

Author: Kefeng Liu, Sheng Rao, Xiaokui Yang
Journal: INVENTIONES MATHEMATICAE, 2014, Vol.199, 423-453, DOI:10.1007/s00222-014-0516-1
    DOI
4.La formule des traces stable pour le groupe métaplectique: les termes elliptiques

Author: Wen-Wei Li
Journal: INVENTIONES MATHEMATICAE, 2015, Vol.202, 743-838, DOI:10.1007/s00222-015-0577-9
    DOI
5.Effectiveness of Demailly’s strong openness conjecture and related problems

Author: Qi’an Guan, Xiangyu Zhou
Journal: INVENTIONES MATHEMATICAE, 2015, Vol.202, 635-676, DOI:10.1007/s00222-014-0575-3
    DOI
6.BCFG Drinfeld–Sokolov hierarchies and FJRW-theory

Author: Si-Qi Liu, Yongbin Ruan, Youjin Zhang
Journal: INVENTIONES MATHEMATICAE, 2014, Vol.201, 711-772, DOI:10.1007/s00222-014-0559-3
    DOI
7.Angular momenta of relative equilibrium motions and real moment map geometry

Author: Gert Heckman, Lei Zhao
Journal: INVENTIONES MATHEMATICAE, 2016, Vol.205, 671-691, DOI:10.1007/s00222-015-0644-2
    DOI
8.How many cages midscribe an egg

Author: Jinsong Liu, Ze Zhou
Journal: INVENTIONES MATHEMATICAE, 2015, Vol.203, 655-673, DOI:10.1007/s00222-015-0602-z
    DOI
9.The inverse problem for the local geodesic ray transform

Author: Gunther Uhlmann, András Vasy
Journal: INVENTIONES MATHEMATICAE, 2015, Vol.205, 83-120, DOI:10.1007/s00222-015-0631-7
    DOI
10.The dual complex of Calabi–Yau pairs

Author: János Kollár, Chenyang Xu
Journal: INVENTIONES MATHEMATICAE, 2015, Vol.205, 527-557, DOI:10.1007/s00222-015-0640-6
    DOI
同类著名期刊名称 h-index CiteScore
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY804.91
Publications Mathematiques de l IHES312.74
ANNALS OF MATHEMATICS984.74
Journal of Numerical Mathematics262.43
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY562.52
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS893.41
ACTA MATHEMATICA593.00
Advances in Difference Equations361.55
Iranian Journal of Fuzzy Systems211.28
DUKE MATHEMATICAL JOURNAL712.47
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION233159
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS117606
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS109193
Communications in Nonlinear Science and Numerical Simulation103334
APPLIED MATHEMATICS LETTERS102754
COMPUTERS & MATHEMATICS WITH APPLICATIONS99363
MATHEMATICAL METHODS IN THE APPLIED SCIENCES82424
JOURNAL OF DIFFERENTIAL EQUATIONS65783
DISCRETE DYNAMICS IN NATURE AND SOCIETY61034
ADVANCES IN MATHEMATICS60952